# SDR YENA2022080200735

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 76,093 hours, 27,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION REAR SPAR LOC. TOP SKIN, LOWER SURFACE, OVERHANG BTW RIB10 T O RIB11 ON LH WING. REFER TO THE MPD TASK 572178-01; PERFORMED REPAIR ON TOP SKIN LOWER SURFACE OVERHANG BTW RIB 10 TO RIB 11 ON LH WING I.A.W. EC NO. A22-605-01 AND EA NO. 57-0204-22, PART 1,2,7,8,10,11,12 ,EA# 57-0358-22 COVER REV. 0 THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED FOR TOP SKIN PANEL2 UPPER SURFACE AT THE REAR SPAR AT THRESHOLD (OR INSPECTION START POINT) 10000FC/20000FH INTERVAL 10000FC/20000FH METHOD SDI,DET EXTERNAL , FOR REAR SPAR TOP FLANGE AT THRESHOLD (OR INSPECTION START POINT) 33100FC/66200FH. INTERVAL: TBD METHOD: TBD I.A.W. RDAF NO. 81076198/141/2022#A TOOL USED CALIPER P/N: 500-464, S/N: B17030932, DUE DATE: NOV-29-2022; TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N: 200048001, DUE DATE: MAR-30-2023; TOOL USED ULTRASONIC EQUIPMENT P/N: 35DL, S/N: 091419910, DUE DATE: JAN-26-2023; TOOL USED MICROMETER P/N: 293-340-30, S/N: A18229497, DUE DATE: SEP-21-2022; TOOL USED TORQUE P/N: QD1R200A, S/N: 0821901619, DUE DATE: AUG-13-2022 COMPLETED MX-220 FROM BY CPCP PROGRAM ACCOMPLISHED ON AEROMAN: W/O:2022 76/1 NRC: 2022 - 327724 TECH: R. BRITO 8603909 INSP: INSP. S. ASCENCIO PERFORMED REPAIR ON TOP SKIN LOWER SURFACE OVERHANG BTW RIB 10 TO RIB 11 ON LH WING I.A.W. EC NO. A22-605-01 AND EA NO. 57-0204-22, PART 1,2,7,8,10,11,12 ,EA# 57-0358-22 COVER REV. 0 THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED FOR TOP SKIN PANEL2 UPPER SURFACE AT THE REAR SPAR AT THRESHOLD (OR INSPECTION START POINT) 10000FC/20000FH INTERVAL 10000FC/20000FH METHOD SDI,DET EXTERNAL , FOR REAR SPAR TOP FLANGE AT THRESHOLD (OR INSPECTION START POINT) 33100FC/66200FH. INTERVAL: TBD METHOD: TBD I.A.W. RDAF NO. 81076198/141/2022#A TOOL USED CALIPER P/N: 500-464, S/N: B17030932, DUE DATE: NOV-29-2022; TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N: 200048001, DUE DATE: MAR-30-2023; TOOL USED ULTRASONIC EQUIPMENT P/N: 35DL, S/N: 091419910, DUE DATE: JAN-26-2023; TOOL USED MICROMETER P/N: 293-340-30, S/N: A18229497, DUE DATE: SEP-21-2022; TOOL USED TORQUE P/N: QD1R200A, S/N: 0821901619, DUE DATE: AUG-13-2022 COMPLETED MX-220 FROM BY CPCP PROGRAM ACCOMPLISHED ON AEROMAN: W/O:2022 76/1 NRC: 2022 - 327724 TECH: R. BRITO 8603909 INSP: INSP. S. ASCENCIO (CONSIDERED AS A MAJOR REPAIR)
